# SDR SWIA20240213107

- Difficulty date: January 7, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 38,053 hours, 38,505 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR AT APPROX. FS. 500, OUTBOARD OF LBL 9.00 AND CENTERED BETWEEN SUPPORT BEAM AND JUST AFT OF CABLE SUPPORT BRACKET, SKIN HAS SMALL NICK.   (C-CHECK RO 2/12/2024)   REPAIRED GOUGE DAMAGE TO PRESSURE FLOOR AT APPROX. FS. 500, OUTBOARD OF LBL 9.00 AND CENTERED BETWEEN SUPPORT BEAM AND JUST AFT OF CABLE SUPPORT BRACKET IN REF TO REO 601R-53-41-3209, REV--, DATED 2024-01-16. COMPLETED TASK CARD 51-900-1003-SKY AND FORM M-337
